Acta Mathematica, 1977, Volume 141

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Quadratic polynomials and quadratic forms

John Friedlander Scuola Normale Superiore, Pisa Henryk Iwaniec Scuola Normale Superiore, Pisa

TBD mathscidoc:1701.331531

Acta Mathematica, 141, (1), 1-15, 1977.7
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A fixed point theorem in symplectic geometry

J. Moser Courant Institute of Matematical Sciences, New York University

TBD mathscidoc:1701.331532

Acta Mathematica, 141, (1), 17-34, 1977.10
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 584 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On certain reciprocity-laws for theta functions and modular forms

Goro Shimura Princeton University, Princeton, U.S.A.

TBD mathscidoc:1701.331533

Acta Mathematica, 141, (1), 35-71, 1977.6
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 604 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] An extremal problem for quasiconformal mappings and a theorem by Thurston

Lipman Bers Columbia University, New York

TBD mathscidoc:1701.331534

Acta Mathematica, 141, (1), 73-98, 1977.8
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 696 downloads ] [ 0 comments ] [ Cited by 89 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Spirals and the universal Teichmüller space

F. W. Gehring University of Michigan, Ann Arbor, Michigan, U.S.A.

TBD mathscidoc:1701.331535

Acta Mathematica, 141, (1), 99-113, 1977.12
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 420 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On Iversen's theorem for meromorphic functions with few poles

W. K. Hayman Imperial College, London

TBD mathscidoc:1701.331536

Acta Mathematica, 141, (1), 115-145, 1977.11
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Similarity of operator algebras

Richard V. Kadison University of Pennsylvania, Philadelphia, Pa., U.S.A.

TBD mathscidoc:1701.331537

Acta Mathematica, 141, (1), 147-163, 1977.11
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 381 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Potential techniques for boundary value problems on C^{1}-domains

E. B. Fabes University of Minnesota, Minneapolis, Minn, U.S.A. M. Jodeit Jr. University of Minnesota, Minneapolis, Minn, U.S.A. N. M. Rivière University of Minnesota, Minneapolis, Minn, U.S.A.

TBD mathscidoc:1701.331538

Acta Mathematica, 141, (1), 165-186, 1977.11
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 430 downloads ] [ 0 comments ] [ Cited by 161 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Complex geometry and operator theory

M. J. Cowen State University of New York, Stony Brook, N.Y., U.S.A. R. G. Douglas State University of New York, Stony Brook, N.Y., U.S.A.

TBD mathscidoc:1701.331539

Acta Mathematica, 141, (1), 187-261, 1977.6
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 859 downloads ] [ 0 comments ] [ Cited by 197 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The inverse Sturm-Liouville problem with symmetric potentials

Ole H. Hald University of California, Berkeley, U.S.A.

TBD mathscidoc:1701.331540

Acta Mathematica, 141, (1), 263-291, 1976.12
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 1041 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved